# SDR R61A2021081400643

- Difficulty date: July 28, 2021
- Submitted: August 14, 2021
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 27,587 hours, 19,793 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 17066531001
- Condition: Corroded
- Location: Frm 90 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CF3 CORROSION FOUND ON STR CLIP AT FR 90BTWN STR 25-26 LH. REPLACED CLIP PN 170-66531-001 IAW SRM 51-41-02, 51-43-03.SEE AAR NRC# 4500937-2000-0035 FOR WORK PERFORMED. AC WAS RTS.
